# SDR VTZA95115

- Difficulty date: March 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N475UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 850
- System (JASC): 5101 · Aircraft Structures
- Part: Structure
- Condition: Bird Strike
- Location: Air Frame
- Stage of operation: TO
- Nature of condition: C
- Precautionary procedure: C, D

## Discrepancy

FLT NR 6221 - SWF-IAD - ABORTED TAKEOFF DUE TO A BIRD STRIKE.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE PERFORMED A BIRD STRIKE INSPECTION WITH NO DAMAGE NOTED.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (W)
